# SDR IPXA2018032127682

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 31,615 hours, 21,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PRESSURIZED SLOWLY,  FAILED TO MAINTAIN CABIN ALTITUDE.   R & R THE RT PACK COMPRESSOR OUTLET SENSOR NR 1 IAW AMM 21-51-06-401.  PERFORMED PRESSURE LEAKAGE RATE CHECK IAW  AMM 05-51-24-702-001,  TESTED OK,  LEAK CHECKED RT & LT PACKS FOR LEAKS. NO LEAKS NOTED.
